Author(s): Ch. Shashi Kumar, B. Rami Reddy, N. Phani Kumar

Email(s): skch17@gmail.com

DOI: 10.5958/2349-2988.2019.00029.9   

Address: Dr. Ch. Shashi Kumar1, Dr. B. Rami Reddy2, Dr. N. Phani Kumar3
1Vignan Institute of Technology & Science, Deshmukhi, India- 508284.
2Hindu College, Guntur, India - 522033.
3Vignan Institute of Technology & Science, Deshmukhi, India-508224
*Corresponding Author

Published In:   Volume - 11,      Issue - 3,     Year - 2019


ABSTRACT:
The purpose of this paper is to present some existence results of Krasnoselskii type in generalized Banach spaces for multivalued operators. We provide also an application to a Fredholm-Volterra type integral inclusions system and gives an example in support of our main result. 47H10, 54H25, 34B15 fixed point, generalized contraction multivalued operator, integral inclusion, Krasnoselskii’s theorem.


Cite this article:
Ch. Shashi Kumar, B. Rami Reddy, N. Phani Kumar. Application of Krasnoselskii Theorem for Multivalued Operators. Research J. Science and Tech. 2019; 11(3):186-200. doi: 10.5958/2349-2988.2019.00029.9


Recomonded Articles:

Author(s): Ch. Shashi Kumar, B. Rami Reddy, N. Phani Kumar

DOI: 10.5958/2349-2988.2019.00029.9         Access: Closed Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags